# SDR NACA2025040800004

- Difficulty date: April 8, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,384 hours, 55,630 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN UPPER SURFACE BETWEEN WS.260 AND WS.208.5, 363, AND WS.366 , WS.376 AND WS.380 , WS 417 AND WS.418.5 , WS.427 AND WS.428.5 , WS.433 AND WS.434.5 , FRONT SPAR AREA .  REMOVED CORROSION LEVEL AT LH WING UPPER SKIN SURFACE SRM 51-10-02 PARA 14 (R136). REMAINING THICKNESS IS OVER LIMIT. AREA CLEAN AND PROTECIVE. PER: EO 737-57-0051 PME NO: 004693.
